# SDR IPXA2023030291452

- Difficulty date: February 16, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N375UP
- Make and model: Boeing 767-34AF
- Aircraft time: 4,399 hours, 1,755 cycles
- System (JASC): 5700 · Wing Structure
- Part: Panel
- Part number: 113T22431
- Condition: Dented
- Location: L/H Wing Inbd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1*MAJOR REPAIR* DENT DAMAGE WAS FOUND ON PANEL ASSY(P/N:113T2243-1)OF LOWER SURFACE OF L/H WING INBD MAIN FLAP NEAR IFS 159.3.REPAIR I.A.W BOEING SR 4-5721481618 AND UPS EO B767-5750-86086-A.
